A1 Journal article (refereed)
Dimension of self-affine sets for fixed translation vectors (2018)

Bárány, B., Käenmäki, A., & Koivusalo, H. (2018). Dimension of self-affine sets for fixed translation vectors. Journal of the London Mathematical Society, 98(1), 223-252. https://doi.org/10.1112/jlms.12132

JYU authors or editors

Publication details

All authors or editors: Bárány, Balázs; Käenmäki, Antti; Koivusalo, Henna

Journal or series: Journal of the London Mathematical Society

ISSN: 0024-6107

eISSN: 1469-7750

Publication year: 2018

Volume: 98

Issue number: 1

Pages range: 223-252

Publisher: Oxford University Press

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1112/jlms.12132

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/60877

Web address where publication is available: https://arxiv.org/abs/1611.09196

Keywords: mathematics; mathematical concepts

Free keywords: vectors

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 2

Last updated on 2021-09-08 at 13:45